A genus six cyclic tetragonal reduction of the Benney equations

M. England, J. Gibbons

Research output: Contribution to journalArticle

11 Citations (Scopus)
14 Downloads (Pure)

Abstract

A reduction of Benney's equations is constructed corresponding to Schwartz-Christoffel maps associated with a family of genus six cyclic tetragonal curves. The mapping function, a second kind Abelian integral on the associated Riemann surface, is constructed explicitly as a rational expression in derivatives of the Kleinian σ-function of the curve.

Original languageEnglish
Article number375202
JournalJournal of Physics A: Mathematical and Theoretical
Volume42
Issue number37
DOIs
Publication statusPublished - 2009
Externally publishedYes

Fingerprint

Cyclic Reduction
Genus
Rational expression
Abelian Integrals
Curve
curves
Riemann Surface
Derivatives
Derivative
Family

Bibliographical note

This is an author-created, un-copyedited version of an article accepted
for publication in Journal of Physics A: Mathematical and Theoretical. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at http://dx.doi.org/10.1088/1751-8113/42/37/375202

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

A genus six cyclic tetragonal reduction of the Benney equations. / England, M.; Gibbons, J.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 42, No. 37, 375202, 2009.

Research output: Contribution to journalArticle

@article{a1d23ac4edc34f7dab3f2bb3e79a36a0,
title = "A genus six cyclic tetragonal reduction of the Benney equations",
abstract = "A reduction of Benney's equations is constructed corresponding to Schwartz-Christoffel maps associated with a family of genus six cyclic tetragonal curves. The mapping function, a second kind Abelian integral on the associated Riemann surface, is constructed explicitly as a rational expression in derivatives of the Kleinian σ-function of the curve.",
author = "M. England and J. Gibbons",
note = "This is an author-created, un-copyedited version of an article accepted for publication in Journal of Physics A: Mathematical and Theoretical. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at http://dx.doi.org/10.1088/1751-8113/42/37/375202",
year = "2009",
doi = "10.1088/1751-8113/42/37/375202",
language = "English",
volume = "42",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing",
number = "37",

}

TY - JOUR

T1 - A genus six cyclic tetragonal reduction of the Benney equations

AU - England, M.

AU - Gibbons, J.

N1 - This is an author-created, un-copyedited version of an article accepted for publication in Journal of Physics A: Mathematical and Theoretical. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at http://dx.doi.org/10.1088/1751-8113/42/37/375202

PY - 2009

Y1 - 2009

N2 - A reduction of Benney's equations is constructed corresponding to Schwartz-Christoffel maps associated with a family of genus six cyclic tetragonal curves. The mapping function, a second kind Abelian integral on the associated Riemann surface, is constructed explicitly as a rational expression in derivatives of the Kleinian σ-function of the curve.

AB - A reduction of Benney's equations is constructed corresponding to Schwartz-Christoffel maps associated with a family of genus six cyclic tetragonal curves. The mapping function, a second kind Abelian integral on the associated Riemann surface, is constructed explicitly as a rational expression in derivatives of the Kleinian σ-function of the curve.

U2 - 10.1088/1751-8113/42/37/375202

DO - 10.1088/1751-8113/42/37/375202

M3 - Article

VL - 42

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 37

M1 - 375202

ER -